# SDR P9RA20050069

- Difficulty date: February 17, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Row 3-8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AC IN MAINTENANCE CVG.  FLOOR EMERGENCY LIGHTING BETWEEN ROWS 3-8 INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY.   IAW MM.
